# SDR PJE2007F00000

- Difficulty date: December 6, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N328BH
- Make and model: Dorner DO328300
- Aircraft serial: 3137
- Engine: Pwa PW306B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 7144002
- Part serial: 05000068
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF: 06-04004 - CABIN PRESSURIZATION WENT TO MAX DIFFERENTIAL AND THEN DUMPED BEFORE CREW WAS ABLE TO SWITCH TO MANUAL MODE.  SYSTEM WAS GETTING WEIGHT ON WHEELS INPUT AND WITH THE THROTTLES ADVANCED STAYED IN PRE PRESSURIZATION MODE.  REPLACEMENT OF PSEU CLEARED MALFUNCTION.  AC WAS CLIMBING THROUGH FL180 AND MADE AN EMERGENCY DESCENT TO FL100 WHERE THEY WERE ABLE TO CEASE EMERGENCY PROCEDURES AND CONTINUE ON IN A NON PRESSURIZED CONFIGURATION.  NO FURTHER EMERGENCY HANDLING WAS REQUIRED.    (K)
